Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    xxSmartyPantsxx is offline Junior Member
    Join Date
    Apr 2005

    tribulus gyno connection?

    i'm a 36 YO male and recently started taking tribulus as a test booster. i've never done an AS cycle (yet).

    after a couple of days, one of my nipples got sensitive, and erect (for lack of a better term).

    i've been reading on here that tribulus can't cause gyno, is that correct? couldn't an increase in testosterone mean more conversion to estrogen?

    i have no idea what the early progression of gyno feels like. can anyone give me an idea?

    i know this sounds weird, but i just want to be safe.

  2. #2
    Join Date
    Jan 2005
    Scottsdale, AZ
    I really highly doubt that it is from that, probably just mental, unless you are taking anything else that would boost your test. The early signs of gyno are puffy, itchy, swollen nipples... make sure they aren't dry (use lotion) or razor burned (if you shave your chest).

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts